# SDR ASOA201100732

- Difficulty date: April 11, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 23,394 hours, 20,419 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, LBL9.0 OTBD CLIP IS CRACKED AND RBL9.0 INBD AND OTBD CLIPS ARE CRACKED.   C/W EC/TC REO 601R-53-11-926 IAW REO 601R-53-11-926, REV B.
